# SDR R61A201411061186

- Difficulty date: November 6, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 26,636 hours, 19,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CDSP22003
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT LAV HARDWARE ON MIDDLE AND AFT FLOOR SPLIT BOLT COUPLERS ARE CORRODED.  MX R & R AFT LAV HARDWARE ON MIDDLE AND AFT FLOOR SPLIT BOLT COUPLERS IAW CMM 25-42-03, PN CDSP2200-3 BRACKET.
